A 32-year-old female asked:
I was taking a 50mg gonal f for 7 days and just before my scan, my doctor postponed my appointment for the next 2 weeks.should i be concerned that im currently unmonitored or try to find another specialist? what could possibly happen if i wait 2 wks
1 doctor answer • 1 doctor weighed in
Dr. Yvette Kratzberganswered
Pediatrics 26 years experience
Lack of stimulation: Gonal F is an FSH stimulating medication. It is used in infertility by daily injection to promote follicular development. Typically after 7 days of injection, an ultrasound is done to check for your body's response, after which, depending on your level of follicular development, the injections are continued for up to 35 days. Waiting 2 weeks without injections terminates the activity.
Created for people with ongoing healthcare needs but benefits everyone.
64 viewsAnswered >2 years ago
Last updated Jul 3, 2020
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.